# SDR AALA201808039015

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 51,765 hours, 30,410 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: D3215303200200
- Part serial: NSN717
- Condition: Corroded
- Location: Lt Mlg
- Part time: 51,765 hours, 30,410 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR AFT PINTLE PIN CORRODED.  INSTALLED THE PIN AND ACCOMPLISHED ON CARD 26T00032001, STEP 26.
